Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 121, Number 1

All articles in this issue are freely accessible.

Hankel matrices
Harold Widom.
Trans. Amer. Math. Soc. 121 (1966), 1-35
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0187099
On the Wedderburn principal theorem for commutative power-associative algebras
Robert L. Hemminger.
Trans. Amer. Math. Soc. 121 (1966), 36-51
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0202782
A generalisation of Eberlein’s integral over function space
V. L. N. Sarma.
Trans. Amer. Math. Soc. 121 (1966), 52-61
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0193494
On Ree’s series of simple groups
Harold N. Ward.
Trans. Amer. Math. Soc. 121 (1966), 62-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0197587
Operator limit theorems
Norton Starr.
Trans. Amer. Math. Soc. 121 (1966), 90-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190757
The Martin boundary for random walk
P. Ney and F. Spitzer.
Trans. Amer. Math. Soc. 121 (1966), 116-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0195151
Szegö functions on a locally compact Abelian group with ordered dual
I. I. Hirschman.
Trans. Amer. Math. Soc. 121 (1966), 133-159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190630
Flat chains over a finite coefficient group
Wendell H. Fleming.
Trans. Amer. Math. Soc. 121 (1966), 160-186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0185084
Structure and representations of noncommutative Jordan algebras
Kevin McCrimmon.
Trans. Amer. Math. Soc. 121 (1966), 187-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188261
Limit theorems for Markov processes
S. R. Foguel.
Trans. Amer. Math. Soc. 121 (1966), 200-209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0185642
The Hahn-Banach theorem for finite dimensional spaces
William E. Bonnice and Robert J. Silverman.
Trans. Amer. Math. Soc. 121 (1966), 210-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0185412
A torsion theory for Abelian categories
Spencer E. Dickson.
Trans. Amer. Math. Soc. 121 (1966), 223-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0191935
The entropy of Chebyshev polynomials
R. L. Adler and M. H. McAndrew.
Trans. Amer. Math. Soc. 121 (1966), 236-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0189005
Künneth formulas for bordism theories
Peter S. Landweber.
Trans. Amer. Math. Soc. 121 (1966), 242-256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192503
A lattice-point problem
Burton Randol.
Trans. Amer. Math. Soc. 121 (1966), 257-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201407
Bounds for dimensions of odd order nonsingular immersions of $RP^{n}$
Haruo Suzuki.
Trans. Amer. Math. Soc. 121 (1966), 269-275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192508
American Mathematical Society